So glad I don’t have TD
According to my old pdoc he reckoned that the occurrence of TD was very minimal, and he’d only seen very few cases of it throughout his career
I am on Haldol and I read research that there is a 5 percent chance a year of TD on Haldol. Sends shivers down my spine and sometimes gives me sleepless nights.
I have it sort of…i stick my tongue out and wiggle it i feel like michael jordan game 6 mostly…not too bad
I had a similar problem with abilify, I asked my pdoc to change it.
I was in the bus moving my tongue and I felt like a pervert on public transportation, although the worst problem was the over the roof anxiety that made it harder to study. If I had like a month to study for an exam or test, I would waste like one week or even more studying without being focus on what I was trying to learn.
I didn’t have it at all until I read this thread! I hate it when that happens
I’ve been on antipsychotics for 6 years. I now have tardive dyskinesia and also cervical dystonia.
My jaw moves slightly to the side when I’m talking. I bite my inner cheeks, lips, and tongue, almost daily, when I’m eating. My torso leans to the left, oftentimes, so I look kinda silly, leaning to the left when I’m sitting. My neck muscles, on the left side, are extremely tight, causing migraines. My head frequently cocks to the left side and just stays at an awkward angle, while I’m watching TV or talking with someone.
Thanks for posting this, @everhopeful.
Which antipsychotic gave you TD? And, how long were you on that AP?
There are a couple of medicines to ease the symptoms of TD from what I read, plus there other remedies too. Did you try them?
Here is the article I read:
Perhaps something may work for you.
I’ve been on many different AP’s. The TD started when I was taking Invega Sustenna. I started that in July, 2019, and ended it in September, 2020. I later tried Rexulti, which made the TD much worse, and it also caused cervical dystonia (CD).
I’m currently taking Latuda and Seroquel. The TD and CD haven’t gone away, though.
I just started Botox injections, in my neck, for the CD. I’ve only had one round and the dose wasn’t high enough. My next injections are on March 1st.